# SDR SWAA2013051616105

- Difficulty date: May 6, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 54,912 hours, 44,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 65C27020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET FOUND CRACKED AT STA 941, STR 8L.  REMOVED AND REPLACED BRACKET IAW SRM & BAC DWG.
